# SDR C8GA200000014

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 52,709 hours, 35,467 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Pump
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: EX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 426 FROM CVG TO DAL.  AT THE GATE PRIOR TO DEPARTURE, CREW SMELLED SMOKE AND HEARD CIRCUIT BREAKER POP.  CREW SHUT DOWN APU AND REMOVED EXTERNAL POWER AND DECLARED AN EMERGENCY.  NO FIRE WAS NOTED.  FOUND LAV PUMP MOTOR INOP AND LAV MOTOR CIRCUIT BREAKER POPPED.  VERIFIED NO FURTHER DAMAGE.  PLACED ITEM ON MEL 38-2.  AIRCRAFT RETURNED TO SERVICE.
